Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

V3 energy pill side effects

Premium Questions

doctor1 MD

My friend suddenly took 120tabs of cetrizine at a time yday night. V ve taken him.to.hospital. doctors ve not told.anythin til nw. I k w tat its a sleeping pill but Much worried whether thr wud b any ...

doctor1 MD

and I have side effects and when I informed her she cut down on the Sinemet to 3 pills a day. My upper ... is unbearable . Now I'm trying four half pills 4 x days and still having trouble. I will be seeing another ...

doctor1 MD

I have been on Percocet for years! I AM READY TO STOP ASAP! I have some Methodone Pills (10mg) and took my first 2 this morning(20mg). I want to know how many of the 10mg Methodone pills do I continue ...

doctor1 MD

Hi, im trying to have baby so i got Clomid pills, today i started my period and i found out i have chlamydia today as well. im suppose to take the clomid cycle days 3-7 and i got prescribed zithromax 1 ...

doctor1 MD

. Is there any side effects of this on liver?. I never had any liver problem. I cannot undergo surgery right now ... Gallstone treatment with udiliv 300. Sir/madam. My ultrasound report shows few calculi, at least 2-3 ...

Public Forum Discussions

doctor1 MD

I had an energy drink at about 1230pm and than I had another one around 130. At 430 I took an adderall pill and had two more energy drinks within the course of 3 hours. At about 10pm tonight I started ...

doctor1 MD

March 2, 2017. Taking one tablet at night for 1 week then add a morning pills the next week. I feel very low energy. Thank you, Myrtle Ann Collins YYYY@YYYY ...

doctor1 MD

Hello, thanks doctor, I want to ask about mastribution. I do it daily 2-3 times. but the problem is I loose my energy all the day and I feel like I can t concentrate well. what are your suggestions ...

doctor1 MD

I recently finished my period and started taking the microgynan pill again for around 3 days, however i forgot to take them and haven t taken a pill for 5 days now and i seem to be back on my period ...

doctor1 MD

hi i m 17 and i m an overwight young girl and the doctor prescribed me on phentermine, this is my 3rd day taking it and i started to feel a burning sensation on my nipple is the pill the cause? ...

doctor1 MD

Hi. I am on Tapazole (generic) since 11/28...started on 2 pills. 3 weeks later, I got hives so my endo adjusted the dose to half of a pill until the hives subsided. I have worked back up to one whole ...

doctor1 MD

.m., and to day I took 4 pills in the morning when I woke up at 9:00 a.m. I took 3 more Tylenol at 5:00 p.m. and they weren t working so I took 2 more at 7:00p.m. I also took 3 Norcross. all the pills 325mg each, both ...

doctor1 MD

months. I m afraid of the side effects. Last time I took BONIVA (3 Mos.) & had a problem with dental work ... , RA, & LUPUS (Dr. thinks it s in remission). I have an extremely low energy level. I I m always ...

doctor1 MD

negative but my periods was missed so i have taken regesterone 3 tablets and get my periods will there be any side effects? shud i now stop taking those pills? please help me... ...

doctor1 MD

Hello, I was recently prescribed methylprednisolone (21 pills, 6 days) along with an antibiotic ...? (Regardless of that fact, I have been taking both medications regularly for 3 days.) ...

Mobile Questions and Answers

doctor1 MD

This is known side effect of the pill.

doctor1 MD

Side effects of pill.

doctor1 MD

There are side effects but not that common.